# SDR UIEA2023101200902

- Difficulty date: October 12, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 110,499 hours, 21,884 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 ENTRY DOOR WILL NTO CLOSE DUE TO EMERGENCY ESCAPE ROPE FALLING OUT OF CONTAINMENT POUCH( STOWED EMERGENCY ROPE IAW AMM 25-61-04-402-010-001. L1 DOOR OPS CHECK NORMAL. )
